# SDR DALA2018031501741

- Difficulty date: March 13, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 47,180 hours, 24,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT -Y765, FRAME 20.  REPLACED THE FLOOR SUPPORT BETWEEN FRAMES 12 TO 24 IAW SRM 51-72-11 AND DWG D531109200.
